# SDR SWI2025F01466

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 45,096 hours, 33,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO SMOKE FILLED CABIN ODI EVENT, MECHANICS RECOMENDED A COMP WASH DURING THE BORROSCOPE PROCEDURE. (FLIGHT 6512)  TROUBLESHOT WRITE UP FOR CABIN SMOKE AND OR ELECTRICAL BURNING SMELL IAW CRJ 700 FIM 21-21-00-810-806 AND FIM 21-22-00-810-806 AND FIM 79-30-00-810-821. FOUND NO SIGNS OF SMOKE OR ABNORMAL SMELLS WHILE RUNNING ENGINES AND APU AT MULTIPLE POWER SETTINGS INCLUDING HIGH POWER SETTINGS WITH PACKS AT FULL COLD AND FULL HOT. OPS CHECK GOOD AT THIS TIME. A/C OKAY FOR RETURN TO SERVICE.
